# SDR SWIA202053247

- Difficulty date: August 21, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL IS CORRODED BETWEEN FS 320 AND FS 338.  C-CHECK RO 10/13/2020.  REMOVED PAX DOOR INTERCOSTAL BETWEEN FS 320 AND FS 338 LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL, WET INSTALLED INTERCOSTAL DD6 P/N 601R318057-1, IAW CRJ 200 SRM.  SEALED AND PAINT, IAW CRJ 200 SRM.  TASK CARD COMPLETED, M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
